# SDR SWIA202264856

- Difficulty date: January 4, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PRESSURE FLOOR SILL PANEL  FROM FS 529.00 TO FS 559.00 IS CORRODED IN MULTIPLE LOCATIONS.   (C CHECK RO 3/11/2022)   REPAIRED R/H PRESSURE FLOOR SILL PANEL FROM F.S. 529.00 TO F.S. 559.00 I.A.W. BOMBARDIER REO 601R-53-41-666 REV.C, DATED 2012-11-06, MHIRJ REO 601R-53-41-3016 REV.--, DATED 2022-02-05 AND MHIRJ REO 601R-53-41-3006 REV.--, DATED 2022-01-26. SKYWEST MAJOR REPAIR TASK CARD 51-900-1003-SKY COMLIED WITH. NO CHANGE TO WEIGHT AND BALANCE. REFERENCE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
